# SDR VNAA202005129991

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10105
- Aircraft time: 40,573 hours, 31,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED. REPAIRED IAW STS EA 70-2020-095.
